A one‐phase multi‐dimensional Stefan problem by the method of variational inequalities

Yasuaki Ichikawa, Noboru Kikuchi

Research output: Contribution to journalArticle

22 Citations (Scopus)
Original languageEnglish
Pages (from-to)1197-1220
Number of pages24
JournalInternational Journal for Numerical Methods in Engineering
Volume14
Issue number8
DOIs
Publication statusPublished - 1979
Externally publishedYes

Fingerprint

Stefan Problem
Variational Inequalities

ASJC Scopus subject areas

  • Numerical Analysis
  • Engineering(all)
  • Applied Mathematics

Cite this

A one‐phase multi‐dimensional Stefan problem by the method of variational inequalities. / Ichikawa, Yasuaki; Kikuchi, Noboru.

In: International Journal for Numerical Methods in Engineering, Vol. 14, No. 8, 1979, p. 1197-1220.

Research output: Contribution to journalArticle

@article{dba299fd2cb24bea87cbfa1097ff9b99,
title = "A one‐phase multi‐dimensional Stefan problem by the method of variational inequalities",
author = "Yasuaki Ichikawa and Noboru Kikuchi",
year = "1979",
doi = "10.1002/nme.1620140807",
language = "English",
volume = "14",
pages = "1197--1220",
journal = "International Journal for Numerical Methods in Engineering",
issn = "0029-5981",
publisher = "John Wiley and Sons Ltd",
number = "8",

}

TY - JOUR

T1 - A one‐phase multi‐dimensional Stefan problem by the method of variational inequalities

AU - Ichikawa, Yasuaki

AU - Kikuchi, Noboru

PY - 1979

Y1 - 1979

UR - http://www.scopus.com/inward/record.url?scp=84987049606&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84987049606&partnerID=8YFLogxK

U2 - 10.1002/nme.1620140807

DO - 10.1002/nme.1620140807

M3 - Article

AN - SCOPUS:84987049606

VL - 14

SP - 1197

EP - 1220

JO - International Journal for Numerical Methods in Engineering

JF - International Journal for Numerical Methods in Engineering

SN - 0029-5981

IS - 8

ER -